# SDR UPS00234523

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CABIN SMOKE DETECTOR BACKGROUND LIGHTS DO NOT ILLUMINATE     DURING RETURN FLIGHT AT NIGHT SMOKE DETECTOR APPEARED TO WORK NORMAL LY. CREW REPORT NOTED OPS CK OK PER MM 26-17-01
